# SDR 20001013SH006

- Difficulty date: September 1, 2000
- Submitted: October 13, 2000
- Operation: General aviation
- Aircraft: N1334T
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7235263
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 105476
- Part serial: 790091
- Condition: Failed
- Location: Empennage
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR MOTOR WOULD NOT OPERATE IN THE DOWN POSITION.  ON JACKS, THE GEAR MOTOR IS GETTING VOLTAGE, TAPPING MOTOR WITH HAMMER WILL CAUSE MOTOR TO OPERATE.  (X)
